U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 53-year-old male asked:

Taking lamisil (terbinafine) for finger and toenail fungus , second day can it give you a headach?

3 doctor answers6 doctors weighed in
Dr. Roberto Saez
Specializes in Internal Medicine
Yes: Dont forget liver enzymes need to be checked 6 weeks into the 12 week treatment course.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jean Calhoun
Specializes in Dermatology
Yes: Lamisil may produce headaches in patients who have just started the medication. About 13% of patients may develop this side effect. Usually headaches occur at the start of therapy but diminish with subsequent doses of the drug. Pain killers, such as Aspirin or tylenol (acetaminophen) may relieve the pain, but the patient should consult a health care professional first.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Payam Rafat
Podiatry 24 years experience
Yes: Headache is a possible side-effect associated with lamisil (terbinafine). Consult with your doctor and let them know that you have developed a headache. It may be from the Lamisil (terbinafine) or you may just have a regular headache.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 17, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.